# SDR MASA97235

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: PR2
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND PORTABLE EMERGENCY LIGHT DID NOT ILLUMINATE.  REMOVED AND REPLACED LIGHT BULB IN LIGHT ASSEMBLY.  (M)
